# SDR 95ZZZX1942

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3115K
- Make and model: Swrngn SA227AC
- Aircraft serial: AC586
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 31418
- Condition: Out Of Balance
- Location: Nose Gear
- Component: Bfgoodrich
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO FIELD DUE TO VIBRATION AFTER GEAR RETRACTION.  THE NOSE WHEEL ASSEMBLIES WERE REPLACED.  A TEST FLIGHT WAS PERFORMED WITH ALL INDICATIONS NORMAL.
